Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Irregular periods, no periods post taking modus. How can I regularize them?

Hi, i am having irregular periods from starting itself. I consulted a doctor 4 months ago, she prescribed vitamin tablet for 1 month and then M2 tonic for 3 months. Got regular periods, while taking M2 tonic. But didn t periods now even after 45 days. I am getting married on may 25th 2012, so i consulted a doctor to get periods immediately, she gave modus 5mg 3 tablets for 2 days and told will get periods in 3 days after stooping that. But still i didn t get my periods. I am 25 years old, my height is 5.4 and weight is 60kg. Pls do help me to get regular periods
Asked On : Sat, 19 May 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
You have not mentioned whether pregnancy has been ruled out before taking Modus. One of the commonest causes of missed periods in a sexually active female is Pregnancy, do have a strip test done.
Answered: Sat, 19 Apr 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor